IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login
Users Online : 6097 
Small font sizeDefault font sizeIncrease font size
Navigate Here
     My Preferences 
     Manuscript submission

 


  Download for Citation Managers



DRUG WATCH

An unusual case of capecitabine hyperpigmentation: Is hyperpigmentation a part of hand-foot syndrome or a separate entity?
Vasudevan Biju

Year : 2010 | Volume:  42 | Issue Number:  5 | Page: 326-328



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow